# SDR 08FDEA03324

- Difficulty date: August 8, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 38,973 hours, 19,924 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B361700000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBOARD AT FRAME C22 - C26, LBL 48 IS CRACKED.  REPAIRED CABIN FLOOR PANEL 23 JG BY FABBING A NEW PANEL USING THE OLD PANEL AS A TEMPLATE.  LOCATED AND COUNTERBORED HOLES.  POTTED CURED AND SANDED THE EDGES.  POTTED AND CURED THE INSERTS.  PART MARKED AND APPLIED NON-SKID TAPE IAW DWG SRZ 25-005; REV "G".
